# SDR 2002F00247

- Difficulty date: January 27, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- System (JASC): 2200 · Auto Flight System
- Part: Accessory Unit
- Part number: 65528179
- Condition: Defective
- Location: Afcs
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ATL - UNABLE TO ENGAGE EITHER A/B AUTO PILOT SYSTEM IN ANY MODE.  REMOVED AND REPLACED AUTO PILOT ACCESSORY UNIT.  PERFORMED AFDS TEST BY CDU PER MM 22-11-01.  (M)
